Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2011 (2011), Article ID 189434, 12 pages
http://dx.doi.org/10.1155/2011/189434
Review Article

Topological Properties of Hierarchical Interconnection Networks: A Review and Comparison

1Department of Information Science, College For Women, Kuwait University, Safat 13060, Kuwait
2Department of Computer Engineering, Faculty of Engineering, Al Baha University, P.O. Box 1988, Al Baha 65431, Saudi Arabia

Received 14 August 2010; Revised 19 November 2010; Accepted 12 February 2011

Academic Editor: Y. W. Chang

Copyright © 2011 Mostafa Abd-El-Barr and Turki F. Al-Somani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostafa Abd-El-Barr and Turki F. Al-Somani, “Topological Properties of Hierarchical Interconnection Networks: A Review and Comparison,” Journal of Electrical and Computer Engineering, vol. 2011, Article ID 189434, 12 pages, 2011. doi:10.1155/2011/189434